Journal of Symplectic Geometry

Volume 1 (2001)

Number 2

A h-principle for open relations invariant under foliated isotopies

Pages: 369 – 425

DOI: http://dx.doi.org/10.4310/JSG.2001.v1.n2.a6

Author

Mélanie Bertelson

Abstract

This paper presents a natural extension to foliated spaces of the following result due to Gromov: the h-principle for open, invariant differential relations is valid on open manifolds. The definition of openness for foliated spaces adopted here involves a certain type of Morse functions. Consequences concerning the problem of existence of regular Poisson structures, the original motivation for this work, are presented.

Full Text (PDF format)